Journal of Symbolic Logic

Monoid Based Semantics for Linear Formulas

W. P. R. Mitchell and H. Simmons

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Each Girard quantale (i.e., commutative quantale with a selected dualizing element) provides a support for a semantics for linear propositional formulas (but not for linear derivations). Several constructions of Girard quantales are known. We give two more constructions, one using an arbitrary partially ordered monoid and one using a partially ordered group (both commutative). In both cases the semantics can be controlled be a relation between pairs of elements of the support and formulas. This gives us a neat way of handling duality.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 4 (2001), 1597-1619.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746614

Mathematical Reviews number (MathSciNet)
MR1877012

Zentralblatt MATH identifier
0994.03011

JSTOR
links.jstor.org

Citation

Mitchell, W. P. R.; Simmons, H. Monoid Based Semantics for Linear Formulas. J. Symbolic Logic 66 (2001), no. 4, 1597--1619. https://projecteuclid.org/euclid.jsl/1183746614


Export citation